Homepage of Vanja Wagner
University of Zagreb, Department of Mathematics

You are here: Research




  1. M.Kassmann, V.Wagner: Nonlocal quadratic forms with visibility constraint,Math. Zeit, 301:3087–3107, 2022.

  2. I. Biočić, Z. Vondraček, V. Wagner: Semilinear equations for non-local operators: beyond the fractional Laplacian, Nonlinear Analysis, 207:112303, 2021. 

  3. V.Wagner: Censored symmetric Lévy-type processes, Forum Mathematicum31(6):1351-1368, 2019.

  4. V.Wagner: A note on the trace theorem for Besov-type spaces of generalized smoothness on d-sets, Glasnik Matematički, 54:233-254, 2019.

  5. Z.Vondraček, V.Wagner: On purely discontinuous additive functionals of subordinate Brownian motions, Stochastic Process. Appl., 128(2):707-725, 2018.

  6. V.Wagner: Boundary Harnack principle for the absolute value of the subordinate Brownian motion killed at 0Electron. Commun. Probab., 21(84):1-12, 2016.

  7. I.-D. Anić, S.Radas, A. Tafro, V. Wagner: Effects of Public Support Schemes on Small and Medium Enterprises, Technovation, 38:15–30, 2015.


Research interests: Stochastic Processes, Potential Theory

Stochastic Stability and Potential Theory of Markov Processes

Discontinuous stochastic processes and non-local operators


Singular integral operators and stochastic processes (SFB1283, Project A2)

Stochastic Methods in Analytical and Applied Problems (Project 3526)

Seminar for Probability Theory and Mathematical Statistics

« prev  |   top  |   next »

Powered by CMSimple | Template by CMSimple | Login